# SDR SWAA2023051749489

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 24,390 hours, 11,718 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

FAS REPORT ELECTRICAL SMELL IN AFT GALLEY AREA. IN FLIGHT FA IN AFT REPORTED AN ELECTRICAL SMELL. I ASKED HER TO CHECK LAVS AND TURN OFF COFFEE POTS. CHECK FOR ANY OTHERS SIGNS OF SMOKE/OR FIRE. ONE MINUTE LATER FA REPORTED IT HAD GONE AWAY ON SHORT FINAL FAS REPORTED INTENSE SMELL OF FIRE OR BURNING RUBBER OF AFT LAVORTORIES.<[01] PERFORMED CONDITIONAL INSPECTION AND FOLLOWED FIM TASK 21-00 TASK 806 / FOUND NO DEFECTS NOTED. REMOVED AND REPLACE #1 AND #2 AFT COFFEE MAKERS PER MM 25-30-01
